# SDR 2001F00698

- Difficulty date: September 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 900R1103001113
- Part serial: 0099991240
- Condition: Separated
- Location: Fuselage
- Part time: 689 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUMPER ASSEMBLY FLEXBEAM SEPARATION ALONG TRAILING EDGE OF 'Y'.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
